# SDR DALA2023051904032

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 66,024 hours, 30,753 cycles
- Engine: Cfmint CFM567B262
- Engine time: 69,787 hours, 27,713 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 1296663
- Part serial: 7864
- Condition: Inoperative
- Location: #1
- Part time: 68,974 hours, 26,063 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3727 -DIV- TO DTW DUE TO LEFT BLEED TRIP AND AUTOPILOT INOP. CORRECTIVE ACTION: MAINTENANCE REPLACED PRECOOLER CONTROL VALVE AND 390 SENSOR PER B737 AMM 36-12.
